# SDR SWAA2021081729172

- Difficulty date: January 24, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120CF HAS CORROSION ON UPPER SURFACE L/E / FABRICATED NEW FWD CARGO FLOOR PANEL 120CF IAW BOEING DWG 453A1610 REV; AND SRM 51-40-05. VERIFIED MATERIAL AS 2024-T3-071 IAW SRM 53-30-53-01-1 AND DWG 453A1610-103 REV; A ATAG # A71380
